# SDR IPXA2023070393591

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960000007
- Part serial: NA
- Condition: Gouged
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH IB FLAP OB TOP BOUBLER HAS GOUGESREPLACED DOUBLER WITH A NEW DOUBLE IAW UPS EO A300-5750-87370-A
